# SDR P2EA98060

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 954
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK, AFT GALLEY DOOR LOWER HINGE SUPPORT FITTING CRACKED, BS 954, STRINGER 14 RT.  REPLACED HINGE SUPPORT FITTING PER SRM 51-10-1 PAGE 5.  RIVETS REPLACED PER SRM 51-30-2.  (M)
